# SDR DALA2020010300047

- Difficulty date: January 3, 2020
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- Aircraft time: 85,014 hours, 38,904 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 66 OPEN FASTENER HOLE 4 ON DOOR STOP 2 AFT GALLEY AREA (1 EA) LH SIDE, REPAIRED OPEN HOLE 4 ON FRAME 66 DOOR STOP 2 LH SIDE ASPER A320 SRM 53-41-12-300-010
